MathSciNet Relay Station
MathSciNet bibliographic data
MR1707512 46L09 (46L05)
Choda, Marie; Dykema, Kenneth J. Purely infinite, simple $C^*$-algebras arising from free product constructions. III. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3269–3273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement